MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. XENON LAMP

OLYMPUS MEDICAL SYSTEMS CORP. XENON LAMP
Model Number MD-631
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to omsc for evaluation.Omsc checked the subject device and found that the reported phenomenon was not duplicated, and also found that there was no abnormality on the exterior, and the subject device functioned without any problems when connecting and operating according to the instruction manual of the subject device.The exact cause has been under investigation.Therefore, the exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed from the user that during the inspection before use, it was found that the subject device (examination lamp) used by incorporating it into the light source clv-s40pro might or might not light up.The user replaced the subject device to another lamp to perform the intended procedure.The subject device had been used for less than 200 hours.There was no report of patient injury associated with this event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.The subject device was returned to olympus medical systems corp.(omsc) for evaluation.Omsc could not review the manufacturing history (dhr) of the subject device because the lot number of the subject device was unknown.The exact cause of the reported phenomenon could not be conclusively determined.If additional information is received, this report will be supplemented.

Brand Name
XENON LAMP
Common Device Name
XENON LAMP
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key12727938
Report Number8010047-2021-13894
Device Sequence Number4538247
Product Code GCT
UDI-Device Identifier04953170355950
UDI-Public04953170355950
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD-631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown